Translator Disclaimer
March 1982 Equation de Lewy—Résolubilité globale de l’équation bu=f sur la frontière de domaines faiblement pseudo-convexes de C2(OUCn)
Jean Pierre Rosay
Duke Math. J. 49(1): 121-128 (March 1982). DOI: 10.1215/S0012-7094-82-04908-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • March 1982
Back to Top